Solvable Lie algebras with $N(R_n,m,r)$ nilradical

Document Type : Research Paper

Author

Department of Mathematics and Informations‎, ‎China West Normal University‎, ‎P.O.Box 637000‎, ‎Nanchong‎, ‎P‎. ‎R‎. ‎China

Abstract

In this paper, we classify the indecomposable non-nilpotent solvable Lie algebras with $N(R_n,m,r)$ nilradical,by using the derivation algebra and the automorphism group of $N(R_n,m,r)$.We also prove that these solvable Lie algebras are complete and unique, up to isomorphism.

Keywords

Main Subjects


Volume 41, Issue 4 - Serial Number 4
August 2015
Pages 955-970
  • Receive Date: 14 November 2013
  • Revise Date: 20 June 2014
  • Accept Date: 21 June 2014
  • First Publish Date: 01 August 2015